Jump to content


Photo

Very Irritable


  • Please log in to reply
3 replies to this topic

#1 SpaceTrekkie

SpaceTrekkie
  • Members
  • 782 posts
  • Flag:
  • Gender:Male
  • Location:Virginia
  • Interests:Astronomy, Ham radio, books.

Posted 30 December 2007 - 04:46 AM

Has anyone else gotten REALLY irritable while taking Lamictal? I have been on it for a while now, and am taking 250 mg (just increased to 250 mg yesterday because I had gotten really depressed again) but even when i was at 150 and 200 i was like REALLY irritable, even though i felt truly okay and not hypomanic. I keep snapping at people for any little thing, and really stupid things. Can't think of a specific example right now, but it really isn't things i should get so utterly pissed at. I dunno if it is a side effect or what, just curious if anyone else has noticed this.


thanks!
Hill

#2 jillie

jillie

    Sunbeam

  • Root Admin
  • 14,074 posts
  • Flag:
  • Gender:Female
  • Location:Holland
  • Interests:This is it!

Posted 30 December 2007 - 09:26 AM

Hi Hill,

You will find a link to CrazyMeds on our links page http://www.beatingth...t.com/links.htm

This thread is from the associated board. They are generally pretty good on med info here.

http://www.crazymeds...?showtopic=1012

Hope it helps!

love Jillie xxxxxxxxx

#3 Sunshineinmyface

Sunshineinmyface

    Wiki Queen

  • Members
  • 10,092 posts
  • Flag:
  • Gender:Female
  • Location:Land of 10,000 Lakes - MN

Posted 01 January 2008 - 05:37 AM

I take Lamictal and I do not think I have gotten irritable from it. But, I have from taking other meds, don't remember which ones off hand. Yea, that crazymeds site is a good one.

Hope you are feeling better soon. :?: :?:

#4 SpaceTrekkie

SpaceTrekkie
  • Members
  • 782 posts
  • Flag:
  • Gender:Male
  • Location:Virginia
  • Interests:Astronomy, Ham radio, books.

Posted 02 January 2008 - 04:53 AM

Thanks for the link! t seems like a very useful website.